Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A stable range description of the space of link maps

Thomas G Goodwillie and Brian A Munson

Algebraic & Geometric Topology 10 (2010) 1305–1315
Abstract

We study the space Link(P,Q;N) of link maps: maps from P Q to N such that the images of P and Q are disjoint. We identify the homotopy fiber of the inclusion Link(P,Q;N) Map(P,N) × Map(Q,N) in a stable range, showing that it has a (2(npq)3)–connected map to the infinite loopspace of a certain Thom spectrum.

Keywords
link map, linking number
Mathematical Subject Classification 2000
Primary: 57Q45
Secondary: 58D15, 57R99
References
Publication
Received: 26 October 2009
Revised: 20 February 2010
Accepted: 14 May 2010
Published: 4 June 2010
Authors
Thomas G Goodwillie
Department of Mathematics
Brown University
Box 1917
Providence RI 02912-0001
Brian A Munson
Department of Mathematics
Wellesley College
106 Central Street
Wellesley MA 02481
http://palmer.wellesley.edu/~munson